CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL SMOOTH SOLUTION FOR THE SIPN-POLARIZED TRANSPORT EQUATION WITH LANDAU-LIFSHITZ-BLOCH EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2020, 卷号: 25, 期号: 7, 页码: 2825-2840
Authors:  Guo, Boling;  Li, Fangfang
Favorite  |  View/Download:116/0  |  Submit date:2020/05/24
Spin-polarized transport equation  Landau-Lifshitz theory  Landau-Lifshitz-Bloch equation  temperature-dependent magnetic theory  global solution  
Global weak solutions to Landau-Lifshitz equations into compact Lie algebras 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2019, 页码: 34
Authors:  Jia, Zonglin;  Wang, Youde
Favorite  |  View/Download:151/0  |  Submit date:2020/05/24
Landau-Lifshitz (LL) equations  Lie algebra  test functions  
GLOBAL SMOOTH SOLUTION FOR THE COMPRESSIBLE LANDAU-LIFSHITZ-BLOCH EQUATION 期刊论文
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2019, 卷号: 9, 期号: 6, 页码: 2454-2463
Authors:  Guo, Boling;  Li, Fangfang
Favorite  |  View/Download:105/0  |  Submit date:2020/05/24
Landau-Lifshitz-Bloch equation  compressible model  global solution  
HARMONIC MAPS WITH POTENTIAL FROM R-2 INTO S-2 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2016, 卷号: 20, 期号: 4, 页码: 597-628
Authors:  Jiang, Ruiqi
Favorite  |  View/Download:101/0  |  Submit date:2018/07/30
Harmonic maps with potential  Pohozaev identity  Landau-Lifshitz  
newgeometricflowsonriemannianmanifoldsandapplicationstoschrodingerairyflows 期刊论文
sciencechinamathematics, 2014, 卷号: 57, 期号: 11, 页码: 2247
Authors:  Sun Xiaowei;  Wang Youde
Favorite  |  View/Download:98/0  |  Submit date:2020/01/10
New geometric flows on Riemannian manifolds and applications to Schrodinger-Airy flows 期刊论文
SCIENCE CHINA-MATHEMATICS, 2014, 卷号: 57, 期号: 11, 页码: 2247-2272
Authors:  Sun XiaoWei;  Wang YouDe
Favorite  |  View/Download:77/0  |  Submit date:2021/01/14
LANDAU-LIFSHITZ EQUATION  GLOBAL WELL-POSEDNESS  VORTEX FILAMENT  SOLITON  MAPS  KDV  new geometric flow  Schrodinger-Airy flow  global existence  
thecauchyproblemofgeneralizedlandaulifshitzequationintosn 期刊论文
sciencechinamathematics, 2013, 卷号: 56, 期号: 2, 页码: 283
Authors:  Song Chong;  Yu Jie
Favorite  |  View/Download:101/0  |  Submit date:2020/01/10
The Cauchy problem of generalized Landau-Lifshitz equation into S (n) 期刊论文
SCIENCE CHINA-MATHEMATICS, 2013, 卷号: 56, 期号: 2, 页码: 283-300
Authors:  Song Chong;  Yu Jie
Favorite  |  View/Download:68/0  |  Submit date:2021/01/14
SCHRODINGER FLOW  KAHLER-MANIFOLDS  MAPS  generalized Landau-Lifshitz  geometric energy method  
Energy-preserving numerical methods for Landau-Lifshitz equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, 2011, 卷号: 44, 期号: 29, 页码: 16
Authors:  Chen, Yao;  Sun, Yajuan;  Tang, Yifa
Favorite  |  View/Download:85/0  |  Submit date:2018/07/30
RK-Cayley Fehlberg method on homogeneous manifolds 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 卷号: 12, 期号: 6, 页码: 966-975
Authors:  Sun, Jian-Qiang;  Gu, Xiao-Yan;  Ma, Zhong-Qi;  Qin Mengzhao
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
Landau-Lifshitz equation  Square-conservation schemes  RK-Cayley Fehlberg method